MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA HANDPIECE; GS-018C

BOVIE MEDICAL CORPORATION J-PLASMA HANDPIECE; GS-018C
Catalog Number GS-018C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 08/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reporter notified of allegations of patient injuries from a j-plasma procedure in the face and neck area.Reporter confirmed that the patient had subsequent treatments such as: ipl and micro needling.No allegation of device malfunction.
 
Event or Problem Description
The event was notified be bovie medical sale representative.A face and neck resurfacing procedure was performed on patient who has since complained of scaring.

Brand Name
J-PLASMA HANDPIECE
Common Device Name
GS-018C
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key6200517
Report Number3007593903-2016-00013
Device Sequence Number13720845
Product Code GEI
UDI-Device Identifier10607151007819
UDI-Public(01)10607151007819(17)200601(11)160607(10)0616G
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Service Personnel
Type of Report Initial
Report Date (Section B) 12/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2020
Device Catalogue NumberGS-018C
Device Lot Number0616G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;